# SDR DALA2025012100500

- Difficulty date: January 15, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 55,714 hours, 27,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 DOOR 1L ESCAPE SLIDE GIRT BAR ENGAGEMENT LITE FLICKERS. CORRECTIVE ACTION: CLEANED AND LUBEB L-1 GIRT BAR WHILE WORKING CARD #5211-2301 CLEAN AND INSP PAX DOOR GIRT BARS. SLIDE ENGAGEMENT LIGHT OPS CHK'S NORMAL.
